Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Aching Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Welcome back to the forum. First off, yes, there is an HIV-associated myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and... Read more »

Muscle Aching and HIV

Dear Doc. Bob,Im writing to you from Italy (so, please, excuse me if my Englishs not always... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good... Read more »
Articles
AIDS Project Los Angeles

Pedal Power

It's no easy ride. Even top cyclists are daunted by the numbers: almost 600 miles in one week. Thousands of dollars in pledges. Hundreds of hills, and too many aches and pains to count. Still, they ride. Thousands of cyclists sign up for annual... Read more »
AIDS Survival Project

Firearms and My Future

"It doesn't interest me what you do for a living. I want to know what you ache for, and if you dare to dream of meeting your heart's longing. It doesn't interest me how old you are. I want to know if you will risk looking like a fool for love, for... Read more »
AIDSinfo

An Overview of Elvucitabine

Other Names: ACH-126443, L-F-D4C Drug Class: Nucleoside Reverse Transcriptase Inhibitors Molecular Formula: C 9 H 10 F N 3 O 3 Registry Number: 181785-84-2 (CAS) Chemical Name: ... Read more »
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
Connect With Others

JawACHES

Posted by Anonymous, 2 Replies
Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

slight body aches

Posted by Anonymous, 2 Replies
Hi, I tested negative at 5 months, but right now, about 11 months after the incident, I have slight body aches (my neck, legs, back, feet). Do you think HIV could casue these slight aches? I'm not stressed out or worried or anything, so I know... Read more »

slight aches and pains back again

Posted by Anonymous, 2 Replies
Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about a week and I went to the doctor. I didn't... Read more »